MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D10 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS

DEPUY FRANCE SAS - 3003895575 DXTEND MBLOC HUM EPI 1 D10 STD; DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Catalog Number 130710100
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the unknown component at bone to cement and cement to implant interface.Depuy cement was used.Original fx reverse.Came back infected and doing a 2 stage.Abx spacer implanted.All parts removed.Don't have part number or lot on depuy 2 cement.Doi: (b)(6) 2017; dor: (b)(6) 2018; unknown side.
 
Additional Manufacturer Narrative
Pc-(b)(4).No device was received.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot:5286673 the dhr analysis of the batch indicated shows an initial conformance of this product with regards to its specification.For this batch, there was no deviation or non-conformance.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DXTEND MBLOC HUM EPI 1 D10 STD
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL STEMS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7863770
Report Number1818910-2018-68886
Device Sequence Number11181985
Product Code HSD
UDI-Device Identifier10603295027133
UDI-Public10603295027133
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130710100
Device Lot Number5286673
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2018
Supplement Date Received by Manufacturer10/22/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight76